# SDR IXXA20170320187

- Difficulty date: February 2, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23R AT BS 1461. REMOVED AND REPLACED IAW SRM 51-40-02 PAGE 4 PARAGRAPH 7 AND PAGE 2 PARAGRAPH 4.
